# SDR CALA2023030900662

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757*
- Aircraft serial: 29281
- Aircraft time: 86,747 hours, 18,762 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Lh Frame Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED THROUGH RIVET HOLE SEEN ON AFT SIDE OF L/H FRAME STA 760 FOR OVERHEAD BIN ATTACH BRACKET BETWEEN STR 8 AND 9L. REPAIRED FRAM CRACK AT STA 760 LH SIDE IAW B757 SRM 53-00-07 REPAIR#8 SHEET 1 DETAIL 1. ACCOMPLISHED ON AMES NR 155339-0200-0215 ENTERED IN ERROR, THIS REPAIR NOT ON AIRCRAFT 0132.
